# SDR ABXA9800568

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9915527506
- Condition: Cracked
- Location: Bs 718
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND A FLOORBEAM AT FS 718 CRACKED AT RBL 48.  REPLACED FLOORBEAM IAW DC9 SRM CHAPTERS 51-30-1, 51-30-2 AND 51-30-5.
